# SDR AALA202202110922

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 69,002 hours, 31,329 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15756
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 10,154 hours, 5,893 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUND: ENGINE #1 COMPRESSOR VANE ECAM ON TAKEOFF. CREW ABORTED TAKE OFF AT APPROXIMATELY 75 KNOTS AND RETURNED TO GATE. REPLACED #1 ENGINE VSV ACTUATOR PER TASK CARDS 26L40075005 AND 26L00071014. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
